RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 4  


Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region
L. E. Dunduchenko
349
Localization in bounded summation by Cesaro, Riesz, and Abel methods for multiple Fourier series
N. Ch. Krutitskaya
355
A generalization of the Riesz–Fischer theorem
G. A. Fomin
365
Finite rings of principal ideals
L. M. Arkhipov
373
Finitely separable and finitely approximatable fully $O$-simple semigroups
É. A. Golubov
381
Nature of the growth of positive solutions of a parabolic equation
R. Ya. Glagoleva
393
Asymptotic bounds for the eigenvalues and eigenvectors of a perturbed linear non-self-conjugate operator
Yu. Muratov
403
A lower bound for $n$-diameters
I. F. Sharygin
413
Unique determination of a convex surface and of a function defined on it
Yu. E. Anikonov
421
Manin homomorphisms for elliptic curves over a field of formal power series
Yu. R. Vainberg
425
Adams' operation and the symbol for the normed residue
V. L. Golo
433
Compactness of probability measures and the uniform convergence of certain stochastic series
V. V. Buldygin
443
Quasilinear operators and Hammerstein's equation
P. P. Zabreiko, A. I. Povolotskii
453
Optimal interpolation of analytic functions
K. Yu. Osipenko
465
Free ordered modules
A. V. Mikhalev, M. A. Shatalova
477

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
Some questions in the spectral theory of elliptic operators
V. A. Il'in
489

Letter to editor
Letter to the editor
A. G. Pinus
500
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019